Characterization of nonlinear Besov spaces


Liu, Chong ; Prömel, David J. ; Teichmann, Josef



DOI: https://doi.org/10.1090/tran/7968
URL: https://www.ams.org/journals/tran/2020-373-01/S000...
Additional URL: https://arxiv.org/abs/1806.04651
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Transactions of the American Mathematical Society
Volume: 373
Issue number: 1
Page range: 529-550
Place of publication: Providence, RI
Publishing house: Soc.
ISSN: 0002-9947 , 1088-6850
Publication language: English
Institution: School of Business Informatics and Mathematics > Finanzmathematik (Juniorprofessur) (Prömel 2019-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

BASE: Liu, Chong ; Prömel, David J. ; Teichmann, Josef

Google Scholar: Liu, Chong ; Prömel, David J. ; Teichmann, Josef

ORCID: Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item